# SDR SWIA200312313

- Difficulty date: August 22, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 39,635 hours, 48,639 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Part serial: 0238
- Condition: Failed
- Location: T/E Flap
- Part time: 7,199 hours, 9,132 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT ON OUTBOARD PAIR WHEN FLAPS 45 DEGREES SELECTED.  REMOVED AND REPLACED RIGHT OUTBOARD FLAP ACTUATOR IAW EMB MM 27-50-00.  OPS AND LEAK CHECK GOOD.
